# SDR SWAA2024022650797

- Difficulty date: February 9, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 691 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CABLE GUARD INTERCOSTAL ATTACH ANGLE IS CRACKED ST STA 691 RBL 1 WL 204-208.<[01] VERIFIED STEP 2 COMPLETE.;[02] VERIFIED STEPS 3 COMPLETE.;[03] VERIFIED STEPS 3 COMPLETE.;[04] REMOVED AND REPALCED MID CABIN CABLE GUARD INTERCOSTAL ATTACH ANGLE AT BS 691 RBL 1 WL 204-208. I.A.W. SRM 51-40-02-0G-0;DWG NO 273A9110 REV. A;[05] VERIFIED COMPLETE STEP 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
